• Neuropathy pain

    Asked by Suzane on Sunday, August 25, 2013

    Neuropathy pain

    Hi! I have been doing much better, have 2 more chemo treatments then I should be done. My question is, has anyone else experienced neuropathy pain after chemo? You know aches and body pain, numbness and tingling sensations, especially in the shoulders, or legs? i was prescribed gabapentin for this yeszterday, but was told it takes several days to start working. Today is day 2 not working yet. I am seeing my doctor wednesday and if this medication doesnt work, i will need something stronger. Otherwise I feel fine, breathing great, etc. Anyone who has experienced this after chemo, I would like to know how you handled it. Thanks!

    7 Answers from the Community

    7 answers
    • DaveWaz's Avatar
      DaveWaz

      Suzane,
      Thank you for your question; it is a common one asked by WhatNexters that go through chemotherapy treatment. It reminded me of an article we wrote about neuropathy. I have copied it below. Perhaps you will find it helpful.

      http://www.whatnext.com/blog/posts/chemotherapy-induced-peripheral-neuropathy-what-why-and-how

      Best of luck to you!
      David

      over 6 years ago
    • snuzsuz's Avatar
      snuzsuz

      yes, I had chemo and radiation a year ago and have had neuropathy pain in my legs and shoulder also. I also have tingling in my feet and hands. My doctor also prescribed the same thing as you. It seems to be helping:)

      over 6 years ago
    • lisanne6usa's Avatar
      lisanne6usa

      One thing I have been taking and it really seems to help is B6 vitamins daily... 100 mg..

      over 6 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more small cell, lung cancer questions.  Also, don't forget to check out our Small Cell, Lung Cancer page.